# SDR HALA20241002276

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,359 hours, 6,608 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,381 hours, 8,164 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Condition: Faulted
- Location: Vsv
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 CTL SYS FAULT @ ENGINE SHUTDOWN. PER GROUND REPORT VSV CONTROLLER FAULTING #1 ENG. REMOVED AND REPLACED VSV CONTROLLER PER 75-33-51. FOR LEAK/OPERATIONAL CHECK NEED TO CONTINUE AMM 71-00-00-700-827-A STEP 4(A)2.C. AMM 71-00-00 TEST 2  ACCOMPLISHED, OK FOR SERVICE.
